

Author: Fakoor Vahid Jomhoori Sarah
Publisher: Taylor & Francis Ltd
ISSN: 0361-0926
Source: Communications in Statistics: Theory and Methods, Vol.40, Iss.23, 2011-12, pp. : 4249-4262
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Problems with truncated data arise frequently in survival analyses and reliability applications. The estimation of the density function of the lifetimes is often of interest. In this article, the estimation of density function by the kernel method is considered, when truncated data are showing some kind of dependence. We apply the strong Gaussian approximation technique to study the strong uniform consistency for kernel estimators of the density function under a truncated dependent model. We also apply the strong approximation results to study the integrated square error properties of the kernel density estimators under the truncated dependent scheme.
Related content







